# SDR SWAA2021090700819

- Difficulty date: August 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR 140 AF RETAINER CRACK ; / [01] RICIVED NEW PLATE P/N 453A2611-12 NEW PLATE TO BE INSTALLED ON CLOSE PANEL 140AF; [02] RECEIVED NEW PLATE P/N 453A2611-12. NEW PLATE TO BE INSTALLED WITH PANEL 140AF ON TASKCARD TTG8Q005EE1L.; [03] VERIFIED CORRECTED STEP 2.
